advertisement
Question
Posted by: Kasandra | 2007/03/07

Periods

I had my periods a week and 2 days ago, now I have a full on period again in the middle of my "melodene pills" - Why could this be? I am under a very stressful situation - could this have an effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear kasandra
This is called a breakthrough bleed and can be caused by stress - ask your doctor to give you some Progesterone pills to stop this bleeding.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement